# SDR GLBA96194

- Difficulty date: October 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N293UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120293
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CIU - LANDING GEAR WOULD NOT RETRACT.  MAINTENANCE INSPECTED GEAR SYSTEM WITH NO FAULTS NOTED.  TEST FLIGHT SATISFACTORY.  CYCLED GEAR AGAIN ON GROUND WITH NOT DISCREPANCIES.  (M)
